Doctor insights on:
On The Snri Pristiq And Was Wandering If There Was A Good Way Of Weaning Off
Hello. I am weaning myself off of 50mg of pristiq under the supervision of my dr. I am taking it every other day and wondering if i can take st. John's wort on the days that i don't take the pristiq?
Simple is best: I would not recommend taking st. Johns's wort while Pristiq is still on board -- which it will be until you are completely off of it. St. John's wort may repeat certain activity of the pristiq, exposing you to serotonergic side effects. Keep things simple -- one medication at a time with these two. ...Read moreSee 2 more doctor answers
Also called desvenlafaxine, is an antidepressant of the serotonin-norepinephrine reuptake inhibitors, developed by wyeth co. It is the synthetic form of the major active metabolite Effexor (venlafaxine). Can cause nausea, dizziness, constipation, sleep problems, decrease appetite, night terrors, anxiety ...Read more
I just weaned off of pristiq and now my dex for narcolepsy is causing daily high BP of 140/100 with horrid symptoms. Nuv. & prov. Do the same thing.
Help with bp: See your doc Nuvigil or Provigil probably better & safer--might need additional medicine to control bp. ...Read more
Why does pristiq diminish affects from my nuvigil? Weaning off of pristiq made me feel so much better but stims caused physical anxiety. Now back on p
Can using nuvigil and pristiq cause serotonin syndrome? I have symptoms after weaning off of pristiq. Could this be anxiety from weaning off?
Suspect weaning: Nuvigil is not a serotoninergic agent, so you won't have serotonin syndrome in combining it with pristiq. I suspect you are having some discontinuation symptoms as a result of tapering off pristiq. These usually include lightheadedness, balance problems, malaise, strange sensations when you turn your head, maybe some gastrointestinal side effects, etc. ...Read moreSee 1 more doctor answer
I just started viibryd. I am weaning off pristiq.I have been having severe headaches. Could the new medication cause this? Or from decreasing pristiq?
Headache from meds: There are many causes of severe headache. Viibryd can cause headaches as can weaning from pristiq. But, interestingly, viibryd has also been used to avoid the Pristiq related headache issue! contacting the doctor who prescribed these medications is vital so that the doctor can immediately diagnose and treat the cause of the "severe headache" which may or may not be related to medication use. ...Read more
Been on pristiq 50mg for 1 month, quit cold turkey, been getting brain zaps & nauseated- should I slowly wean myself off or stick this out cold turkey?
Ouch: This class of medication is difficult to stop due to it's withdraw effects. My recommendation would be to stick it out if you can. Now that you are 1 month out i would suspect you are almost done with this. ...Read more
How would an snri anti depressent such as pristiq affect someone who is struggling with divorce grief that may have been misdiagnosed with depression?
Is it important too have a termination session with a pysch before not returning . Pristiq was good in first 3 weeks , now i feel worse than ever?
Yes, important: Please don't give up on treatment yet. If Pristiq is not helping, your psychiatrist will work with you to get relief. S/he would want to know about your feeling "worse than ever, " and would want to help you with this. Antidepressants also take at least 4-6 weeks for effectiveness, and i don't know how long you've taken pristiq. Psychotherapy is also a very important part of treatment. ...Read more
I haven't been able to get a good night sleep in 2 days and i'm feeling light headed. I'm on pristiq but haven't had it 2 days could it be from that?
- Talk to a doctor live online for free
- Was choked and now have a lump the size of a lemon on my neck
- Got a lump on the middle of my penis and there is no pain what could it be
- Im 40 weeks and wanted to know if back pains was a sign of early labor
- Ask a doctor a question free online
- If i have a bone spur on my heel must it be cut off to get cure of the pain
- I had a colon cleanse and there was lots of yellow and mucuswnhat is this
- Itchy clumps in the roof of mouth off and on for a couple of years
- I had a c-section is there a good cream to treat the scar this was 6months ago
- Talk to a psychiatrist online for free